Facebook Pixel
EmpowHER Guest

Plan B pill side effect?

By Anonymous May 28, 2012 - 12:15am
Rate This

I had my period on May 10th, and it ended on May 14th. I had unprotected sex on the 19th, and took the Plan B pill the following morning. I just started my period again on the 26th of May. The blood seems more brown and dried but yet it is red at times too.
Is this due to the pill? Or can I be pregnant? Should I wait for my next expected period to come to take a pregnancy test?

I took the pill last month and had nothing like this. So does this mean my body has reacted differently this time. I am not prepared to have a child at the moment.

Add a Comment1 Comments

Hi Anonymous,

One of the side effects of taking Plan B is a change in your period. It may not happen every time that you have taken the pill but it is a possibility. 

If your regular period is more than one week late, then take a pregnancy test. 



May 28, 2012 - 8:48am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.